American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[2] Pasha Zusmanovich. Erratum and addendum to ``Central extensions of current algebras''. Trans. Amer. Math. Soc. 362 (2010) 5601-5603. MR 2657692.
Abstract, references, and article information   
View Article: PDF

[3] Jon F. Carlson, Zongzhu Lin and Daniel K. Nakano. Support varieties for modules over Chevalley groups and classical Lie algebras. Trans. Amer. Math. Soc. 360 (2008) 1879-1906. MR 2366967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jonathan Pakianathan and Ergün Yalçin. Quadratic maps and Bockstein closed group extensions. Trans. Amer. Math. Soc. 359 (2007) 6079-6110. MR 2336317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rolf Farnsteiner. Varieties of tori and Cartan subalgebras of restricted Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 4181-4236. MR 2058843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Browder and Jonathan Pakianathan. Cohomology of uniformly powerful $p$-groups. Trans. Amer. Math. Soc. 352 (2000) 2659-2688. MR 1661313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Premet. An analogue of the Jacobson-Morozov theorem for Lie algebras of reductive groups of good characteristics . Trans. Amer. Math. Soc. 347 (1995) 2961-2988. MR 1290730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Georgia Benkart, J. Marshall Osborn and Helmut Strade. Contributions to the classification of simple modular Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 227-252. MR 1129435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Aner Shalev. Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups . Trans. Amer. Math. Soc. 337 (1993) 451-462. MR 1093218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Zusmanovich. Central extensions of current algebras . Trans. Amer. Math. Soc. 334 (1992) 143-152. MR 1069751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William C. Waterhouse. Automorphisms and twisted forms of generalized Witt Lie algebras . Trans. Amer. Math. Soc. 327 (1991) 185-200. MR 1038018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Helmut Strade. Lie algebra representations of dimension $. Trans. Amer. Math. Soc. 319 (1990) 689-709. MR 961597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Georgia Benkart and J. Marshall Osborn. Simple Lie algebras of characteristic $p$ with dependent roots . Trans. Amer. Math. Soc. 318 (1990) 783-807. MR 955488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rolf Farnsteiner. The associative forms of the graded Cartan type Lie algebras . Trans. Amer. Math. Soc. 295 (1986) 417-427. MR 831207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John P. Labute. The determination of the Lie algebra associated to the lower central series of a group . Trans. Amer. Math. Soc. 288 (1985) 51-57. MR 773046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Weisfeiler. On subalgebras of simple Lie algebras of characteristic $p>0$ . Trans. Amer. Math. Soc. 286 (1984) 471-503. MR 760972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1